# SDR DALA2018042002662

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 74,034 hours, 54,754 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WAX LIKE BURNING ODOR IN THE AFT CABIN DURING DESCENT AND APPROACH,  DISSIPATED ON LANDING.   PERFORMED ODI PREVENTION AND FOUND A SMALL LEAK OUT OF THE RT THRUST REVERSR VALVE LINE.  TIGHTENED THE LINE AND OPS OK.  C/W AMDS CARDS 2120-2367, 4950-2815, 4900-2215, AND 2170-4139.
